MAUDE Adverse Event Report: CLARIUS MOBILE HEALTH CORP. CLARIUS ULTRASOUND SCANNER; DIAGNOSTIC ULTRASOUND SYSTEM AND ACCESSORIES

CLARIUS MOBILE HEALTH CORP. CLARIUS ULTRASOUND SCANNER; DIAGNOSTIC ULTRASOUND SYSTEM AND ACCESSORIES
Model Number C3 HD3
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device hardware was not physically returned to clarius.However, the device software (clarius app) was evaluated by clarius customer support team.The issue was successfully resolved by processing with a hard reset of the scanner.
 
Event or Problem Description
A scanner malfunction due to a corrupted sd card delayed diagnostic imaging for a patient with low oxygen levels and elevated white cell count.Lung auscultation suggested pneumonia, while a chest x-ray raised concerns about pulmonary congestion.The patient's condition worsened, requiring increased oxygen support and eventual transfer to a larger facility.Limited diagnostics prevented timely intervention with diuretics, but the delay did not result in death or severe health deterioration.The malfunction was resolved with customer support assistance.

Brand Name
CLARIUS ULTRASOUND SCANNER
Common Device Name
DIAGNOSTIC ULTRASOUND SYSTEM AND ACCESSORIES
Manufacturer (Section D)
CLARIUS MOBILE HEALTH CORP.
2980 virtual way #205
vancouver, british columbia V5M 4 X3
CA  V5M 4X3
Manufacturer (Section G)
CLARIUS MOBILE HEALTH CORP.
2980 virtual way #205
vancouver, british columbia V5M 4 X3
CA   V5M 4X3
Manufacturer Contact
clara coutiere
2980 virtual way #205
vancouver, british columbia V5M 4-X3
CA   V5M 4X3
MDR Report Key20774543
Report Number2023425-2024-00002
Device Sequence Number20855136
Product Code IYN
UDI-Device Identifier07540205001189
UDI-Public07540205001189
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213436
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberC3 HD3
Device Catalogue Number99-13-00018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2024
Initial Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown